# SDR REXA2024102500979

- Difficulty date: April 26, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 21,990 hours, 16,594 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR (845) UPPER STOP LUG IS CRACKED.    REMOVED PANEL 845AZ FOR ACCESS IAW CRJ900 AMM 25-26-09-000-801-A02 AND 25-26-09-000-802-A02. , REPAIRED DOOR IAW EA CRJ952-16529 INSTALLED PANEL 845AZ IAW CRJ 900 AMM 25-26-09-400-801-A02 AND 25-26-09-400-802-A02, OPS CHECK GOOD
